# SDR SWIA200515393

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,586 hours, 6,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  READJUSTED FWD AND AFT UPPER SPIGOT'S IAW AMM 52-11-21.  OPERATIONAL CHECK GOOD.
